MathSciNet Relay Station
MathSciNet bibliographic data
MR1414974 57N05 (53A20 57R15)
Choi, Suhyoung; Goldman, William M. The classification of real projective structures on compact surfaces. Bull. Amer. Math. Soc. (N.S.) 34 (1997), no. 2, 161–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement